MathSciNet Relay Station
MathSciNet bibliographic data
MR2656404 (2011d:34115) 34G25 (26A33 34A08 47D06)
Agarwal, Ravi P.; Belmekki, Mohammed; Benchohra, Mouffak Existence results for semilinear functional differential inclusions involving Riemann-Liouville fractional derivative. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 17 (2010), no. 3, 347–361.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement